It is a combination drug used in children over 2 years of age and comes in the form of a hot drink of ACETAMINOPHEN, which affects the main symptoms of acute respiratory viral infections and colds in children.
Each bag Contains:
ASCORBIC ACID……50mg ,
CHLORPHENIRAMINE……1 mg ,
For children aged 2 to 12 years with influenza, acute respiratory virus infection and colds to lower body temperature and eliminate symptoms of upper respiratory tract and sinus mucosa inflammation such as headache, muscle and joint pain, runny nose, sneezing and tearing.
Allergic to drug ingredients or other antihistamines; Severe liver or kidney dysfunction; Severe forms of diabetes; Angle-closure glaucoma; Acute stage gastric ulcer, duodenal ulcer; Children under 2 years old.
They can prolong and enhance the anticholinergic effects of antihistamines.
How to use:
After the contents of the bag are dissolved in a cup of hot water (not boiling water), no matter what kind of food can be taken internally. The recommended amount of water for dissolved milk powder is usually the amount a child can drink at one time (100-200 ml). The single dose is 1 packet of content for children 2-5 years old and 2 packets of content for children 6-12 years old. Repeat every 4-6 hours if necessary, but do not exceed 4 packs during the day. The maximum duration of use is 3 days without consulting a doctor. It should only be used further under medical supervision.
Do not use for children under 2 years old. Children between the ages of 2 and 5 should consult a doctor before taking medication.
The maximum dose for children is 100 mg/kg per day or 4,000 mg per day.
Paracetamol(acetaminophen) is a commonly used medicine that can help treat pain and reduce a high temperature (fever).
It’s typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu.
Paracetamol(acetaminophen) is often recommended as one of the first treatments for pain, as it’s safe for most people to take and side effects are rare.
Ascorbic acid (vitamin C)
Ascorbic acid (vitamin C) is used as a dietary supplement when the amount of ascorbic acid in the diet is not enough. People most at risk for ascorbic acid deficiency are those with a limited variety of food in their diet, or who have intestinal malabsorption problems from cancer or kidney disease. Ascorbic acid is also used to prevent and treat scurvy (a disease that causes fatigue, gum swelling, joint pain, and poor wound healing from a lack of vitamin C in the body). Ascorbic acid is in a class of medications called antioxidants. It is needed by the body to help wounds heal, to enhance the absorption of iron from plant foods, and to support the immune system. It works as an antioxidant to protect your cells against free radicals, which may play a role in heart disease, cancer and other diseases.
Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.